# SDR ASOA03147

- Difficulty date: April 2, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO ATL FROM FLO, THE FLIGHT ATTENDANT NOTICED A STRANGE ODOR IN THE GALLEY SIMILAR TO A MATCH STRIKE WHICH ALSO OCCURRED IN THE COCKPIT AND DISSIPATED ALMOST IMMEDIATELY AFTERWARDS.  THE FLIGHT ATTENDANT MADE AN INSPECTION OF THE CABIN BUT COULD NOT LOCATE THE ORGIN OF THE ODOR.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE INSPECTED THE AIRCRAFT AND COULD NOT DUPLICATE THE ODOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
